# SDR AALA20050702

- Difficulty date: October 24, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101033
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  EMERGENCY LIGHT UNARMED LIGHT DOES NOT ILLUMINATE WITH LIGHT DECK EMERGENCY LIGHT SWITCH IN OFF POSITION.  REPLACED PILOTS EMERGENCY LIGHT CONTROL PANEL FOR INOPERATIVE EMERGENCY LIGHT UNARMED LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
